# SDR QXEA0000786

- Difficulty date: March 20, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 6,826 hours, 9,374 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX- BURNT ELECTRICAL SMELL COMING FROM FLIGHT ATTENDANT WARDROBE CLOSET.  SECURED LOOSE TERMINAL ON RELAY 2123-K1.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
